# SDR NSVA20070132

- Difficulty date: May 19, 2007
- Submitted: January 7, 2008
- Operation: Air carrier
- Aircraft: N252CJ
- Make and model: Saab 340B
- Aircraft serial: 340B252
- Aircraft time: 27,597 hours, 31,555 cycles
- System (JASC): 6197 · Propeller/Propulsor System Wiring
- Part: Wire
- Condition: Damaged
- Location: Prop Control
- Stage of operation: TX
- How discovered: O
- Nature of condition: S
- Precautionary procedure: D

## Discrepancy

P3 TEST FAILED ON BOTH ENGINES.  REPAIRED WIRING AT PROPELLER CONTROL UNIT.
